Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Redness in vulva, discomfort. Used polysporin and betadine cream. Transvaginal ultrasound done. What can we expect?

Hello. One week after a transvaginal ultrasound I had a redness between the vulva and a bit of opening in the middle of the redness. I use bethadine cream for 10 days but no improvement. After 1 month I have 2 small openings on the left and 1 on the right in the same location. It is extremely painful and uncomfortable. I used polysporin for 3 days but no improvement. I do not have a sexual partner for 4 months.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,
It seems that due to procedure there might be having some soreness or minor injury locally giving rise to some infection.
Go for one antibiotic and anti-inflammatory medicine course after consulting your Gynaec.
Continue with local antibiotic cream.
Keep local hygiene clean.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor